# SDR YENA20140730144

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000601
- Aircraft time: 4,213 hours, 2,796 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT RETURN TO DEPARTURE DUE TO CABIN ALT HIGH EICAS MESSAGE WHEN CLIMBING OUT OF 28,000 FT.  CABIN ALTITUDE INDICATED 8000 FT AND OXYGEN MASKS DROPPED.  CABIN ALTITUDE INDICATOR NEVER WENT ABOVE 8000 FT AND IMMEDIATELY STARTED DOWN DURING DESCENT.  R & R ALTITUDE PRESSURE SWITCH IAW AMM 35-21-02.  PERFORMED FUNCTIONAL CHECK OF ALTITUDE PRESSURE SWITCH IAW AMM 35-21-02 SYS.  OPS CHECKED NORMAL.
